Local and global uniform convergence for elliptic problems on varying domains

Markus Biegert and Daniel Daners
Preprint, February 2005
Journal of Differential Equations, 223 (2006), 1-32
Original available at DOI 10.1016/j.jde.2005.07.015
Citations on Google Scholar


The aim of the paper is to prove optimal results on local and global uniform convergence of solutions to elliptic equations with Dirichlet boundary conditions on varying domains. We assume that the limit domain be stable in the sense of [Keldysh, Amer. Math. Soc. Translations 51 (1966), 1-73]. We further assume that the approaching domains satisfy a necessary condition in the inside of the limit domain, and only require L2-convergence outside. As a consequence, uniform and L2-convergence are the same in the trivial case of homogenisation of a perforated domain. We are also able to deal with certain cracking domains.

You can go to the original article.

A preprint is available from the AAA-Preprint Series (PS file) at the University of Ulm, or by contacting me.